Aral, AliGupta, Vijay2020-06-252020-06-252011Aral, A. & Gupta, V. (2011). Generalized q-Baskakov operators. Mathematica Slovaca, 61(4), 619-634.0139-99181337-2211https://doi.org/10.2478/s12175-011-0032-3https://hdl.handle.net/20.500.12587/4971Gupta, Vijay/0000-0002-5768-5763In the present paper we propose a generalization of the Baskakov operators, based on q integers. We also estimate the rate of convergence in the weighted norm. In the last section, we study some shape preserving properties and the property of monotonicity of q-Baskakov operators.eninfo:eu-repo/semantics/openAccessweighted approximationq-Baskakov operatorsq-derivativeq-integersGeneralized q-Baskakov operatorsArticle61461963410.2478/s12175-011-0032-32-s2.0-79959892296Q2WOS:000292449300007Q4